# SDR ASAA2024091653052

- Difficulty date: September 16, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 61,857 hours, 21,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Lap
- Part number: 143A325229143A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEC 43 LWR LAP SEAM AT STA 492.5 TO STA 500F AT STR 24R HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON SKIN PANELS P/NS: 143A3252-29 AND 143A3232-28 IAW EA. NO. 800-53EA-27668 REV 00.
